# SDR USAA2012082900030

- Difficulty date: August 1, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5774507120000
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RIGHT WING NR 2 SPOILER HINGE FITTING MODIFIED BOLT BETWEEN WS 613 TO WS 670 & BETWEEN RIB 11 TO RIB 12.  REPLACED RIGHT WING NR 2 SPOILER HINGE FITTING MODIFIED BOLT IAW A319 SRM 57-70-00, PAR 5C, FIG 201.
